Open Access
Translator Disclaimer
July, 1977 Repeated Sampling with Partial Replacement of Units
E. Manoussakis
Ann. Statist. 5(4): 795-802 (July, 1977). DOI: 10.1214/aos/1176343903

Abstract

This paper is concerned with the minimum variance estimation of a time-dependent population mean, assuming that one is restricted to the case of linear unbiased estimators. A number of results are given for a new rotation sampling model (RSM), in which unequal sample sizes are used on each occasion. Also results corresponding to the special case of sampling with a fixed sample size on all the occasions are derived. Finally the optimum structure of the suggested model is discussed and a comparison of this sampling scheme with Patterson's and Eckler's schemes is made.

Citation

Download Citation

E. Manoussakis. "Repeated Sampling with Partial Replacement of Units." Ann. Statist. 5 (4) 795 - 802, July, 1977. https://doi.org/10.1214/aos/1176343903

Information

Published: July, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0363.62010
MathSciNet: MR652528
Digital Object Identifier: 10.1214/aos/1176343903

Subjects:
Primary: 62D05

Keywords: minimum variance linear unbiased estimator , partial correlation coefficient , random sampling , repeated sampling , rotation sampling

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.5 • No. 4 • July, 1977
Back to Top